# SDR SIMA20120406008

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 30,467 hours, 28,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 81109
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE EMERGANCY LIGHT AFT SIDE OF GALLEY INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY AND CHARGER IAW MM 33-50-15.  OPS CHECKED GOOD IAW MM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
